Journal of Statistical Physics

, Volume 67, Issue 1, pp 289–302

Recurrence properties of Lorentz lattice gas cellular automata

Authors

  • L. A. Bunimovich
    • Forschungszentrum BiBoSUniversität Bielefeld
  • S. E. Troubetzkoy
    • Forschungszentrum BiBoSUniversität Bielefeld
Articles

DOI: 10.1007/BF01049035

Cite this article as:
Bunimovich, L.A. & Troubetzkoy, S.E. J Stat Phys (1992) 67: 289. doi:10.1007/BF01049035

Abstract

Recurrence properties of a point particle moving on a regular lattice randomly occupied with scatterers are studied for strictly deterministic, nondeterministic, and purely random scattering rules.

Key words

Recurrencepercolationcellular automatatilinglattice gasLorentz gaswind-tree model

Copyright information

© Plenum Publishing Corporation 1992